# SDR SIMA200801402

- Difficulty date: January 12, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 20,316 hours, 20,026 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 14522285401
- Condition: Odor
- Location: Cabin Dist
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3786 CREW DIVERTED TO MSY, FLIGHT ATTENDANT REPORTING PLASTIC BURNING ODOR AND GREY HAZE IN CABIN.  NO WARNING MESSAGES OF ANY KIND.  AIRCRAFT REMOVED FROM SERVICE.  FOUND DUCT UNDER SEAT 7-8BC MELTED FROM NR 2 PACK. REMOVED AND REPLACED SERVICEABLE NR 2 PACK INTAKE DUCT IAW AMM 21-20-05 UNDER SEAT 7-8BC.& 8194; AIRCRAFT RETURNED TO SERVICE.
